# SDR AALA991718

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 22-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT FROM ROW 22 TO 30 INOPERATIVE.  REPLACED CONNECTORS ON EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 22 AND 30.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
